American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Content: Volume 6, Issue 3

Open AccessArticle
Improving the Statistical Capacity Index: A Statistical Approach
American Journal of Applied Mathematics and Statistics. 2018, 6(3), 80-95. DOI: 10.12691/ajams-6-3-1
Pub. Date: May 22, 2018Views: 8623Downloads: 6696
Open AccessArticle
Queueing Based Compartmental Models for Ebola Virus Disease Analysis
American Journal of Applied Mathematics and Statistics. 2018, 6(3), 96-106. DOI: 10.12691/ajams-6-3-2
Pub. Date: June 13, 2018Views: 10443Downloads: 8808
Figure of 13
Open AccessArticle
A Unique Fixed Point Theorem on a Generalized d – Cyclic Contraction Mapping in d-Metric Spaces
American Journal of Applied Mathematics and Statistics. 2018, 6(3), 107-108. DOI: 10.12691/ajams-6-3-3
Pub. Date: June 14, 2018Views: 3955Downloads: 2744
Open AccessArticle
Reliability and Profit Analysis of a Two-unit Non-identical Standby System in Snowstorm Weather Conditions
American Journal of Applied Mathematics and Statistics. 2018, 6(3), 109-114. DOI: 10.12691/ajams-6-3-4
Pub. Date: June 22, 2018Views: 6386Downloads: 4651
Open AccessReview Article
GeoGebra: A Technological Soft Ware for Teaching and Learning of Calculus in Nigerian Schools
American Journal of Applied Mathematics and Statistics. 2018, 6(3), 115-120. DOI: 10.12691/ajams-6-3-5
Pub. Date: July 10, 2018Views: 5007Downloads: 3710